Mathematical programming.
Saved in:
OCLC: | 1585989 |
---|---|
Corporate Author: | |
Language: | English |
Published: |
Amsterdam :
North-Holland Pub. Co.,
[1971-
|
Subjects: | |
Format: | Serial Note that CRL will digitize material from the collection when copyright allows. |
Published: | Vol. 1, no. 1 (Oct. 1971)- |
---|---|
Physical Description: | v.: ill. ; 24 cm. |
Publication Frequency: | 9 no. a year 1982- |
ISSN: | 0025-5610 |
Finding Aid: | Vols. 1-10 with v.10. (Includes index to Mathematical programming study, Studies 1-6) |